# SDR VJ9800501

- Difficulty date: September 3, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: EICJW
- Make and model: Boeing 737-2P6
- Aircraft serial: 21355
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Condition: Corroded
- Location: Bs 328-344
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR SUPPORT AT FS 328 TO 344 LB 12 IS CORRODED OUT OF LIMITS.  REMOVED FLOOR SUPPORT AND FABRICATED REPAIR FROM BAC 1505-100604-15.5 IAW SRM 51-30-2 AND SRM 51-40-4.  TREATED, PRIMED, AND INSTALLED IAW SRM 51-10-2, 51-20-11, 51-30-2.
